About a fortnight ago I met with my GP and we agreed that i'd raise my Levo dosage to 100/125mcg on alternate days.
Previously I was on 100mcg 5 days a week, 125 2 days a week but then I started to get hypo symptoms again - particularly fatigue, brain fog and aches.
After a week on this alternate day higher dosage I felt absolutely amazing - I had a few days where I felt completely 'normal' and was over the moon.
Now another week later everything has regressed and I feel very similar to how I felt whilst I was under medicated.
I assume that means I need more levo i.e. 125 mcg each day but I'm reluctant to up the dose myself as that resets the clock when it comes to my bloods. However, I'm severely tempted as I feel horrible at the moment and have zero energy.
Any advice ?
FYI when I was on 100mcg a day my TSH was 3.4 (having climbed back up from 1.9 at the same dose earlier in the year). T4 has also come down from 22 to 19.